Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 23, 2016Wright County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2016, 3:19 PM CDT for Wright County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2016, 3:19 PM CDT (20:19 UTC)
Expired
Jul 23, 2016, 3:45 PM CDT
In force
26 min
Issued by
NWS Twin Cities, MN

County Wright County, MN

The radar

The Minneapolis radar (KMPX), 29 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2703 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

691 
WWUS83 KMPX 232019
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT SAT JUL 23 2016

MNZ059-060-232045-
HENNEPIN-WRIGHT-
319 PM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL HENNEPIN
AND SOUTH CENTRAL WRIGHT COUNTIES THROUGH 345 PM CDT...

AT 319 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MONTROSE TO NEAR HOWARD LAKE.
MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MAPLE GROVE...DELANO...CORCORAN...MEDINA...ROCKFORD...INDEPENDENCE...
MONTROSE...HOWARD LAKE...GREENFIELD...WAVERLY AND LORETTO.

THIS INCLUDES U.S. HIGHWAY 12 BETWEEN MILE MARKERS 126 AND 144.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4512 9349 4497 9377 4502 9411 4514 9391
TIME...MOT...LOC 2019Z 281DEG 21KT 4509 9387 4503 9403 

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 1:18 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 23, 1:18 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
118 PM CDT SAT JUL 23 2016

.UPDATE...For 18z aviation discussion below

&&

.SHORT TERM...(Today and tonight)
Issued at 433 am CDT Sat Jul 23 2016

There are two waves/MCVs of interest out there this morning that
will impact the weather for the upper MS Valley today. One has been
steadily working across NoDak through the night, with the other
doing the same in Nebraska. At the surface, there is a warm front
gaining better definition down near the Iowa border that will be
drawn north through the day. Several of the models, CAM and
deterministic alike, flat out failed to initialize the Nebraska
convection and its associated MCV overnight. Some of the models you
can find in this camp are the 23.00 ECMWF, HiRes NAM, and NSSL WRF.
These models show very little activity occurring with warm front
lifting north this morning, with a strong to severe MCS coming out
of the Fargo area and racing down I-94 through afternoon and early
evening.

Instead we are starting to trend things toward the HRRR/experimental
HRRR/RAP/HopWRF, which are the models that at least realized there
was convection over Nebraska overnight. By mid morning, we should
see showers/storms moving into south central MN, with activity
increasing in strength from southeast MN toward St. Cloud as we work
a little daytime heating into the mix, with a NW to SE oriented line
of storms moving into WI early in the afternoon. This will have
significant implications on the activity associated with the cold
front coming out of NoDak later in the day. Currently, we think this
MCV activity will end up nudging that activity farther north than
what models like the ECMWF and NSSL-WRF have.

What does this mean for the severe threat and flash flood threat?
Well for the SPC Day1 outlook to reasonably verify, the limited
morning convection scenario would have to end up being the route
things take, but that is beginning to look unlikely at the moment.
Think the severe threat will be of the isolated hail/wind variety
with the first wave lifting up with the Nebraska MCV, while the wind
threat with a squall line in the late afternoon/evening looks to be
greatest across central and northern MN. This MCV is also putting
the flash flood watch in serious question, with the heavy rain
signal looking to shift south across south central and southeast MN
toward NW Illinois. However, after coordination with DLH, decided
not to change the flash flood watch before the rain falls. There is
still some threat there, with the experimental HRRR showing the
northern MN squall line putting out 1-3" of QPF, but with warm
frontal/MCV activity looking to remain south of where we have the
flash flood watch, beginning to lose some confidence on the flash
flood risk in the watch area.

For temperatures today, there was talk of issuing a heat advisory
for much of the area south of I-94, but concerns about the potential
impact of cloud cover and earlier showers/thunderstorms kept us from
issuing one. It is very well possible that our current forecast
south of I-94 with highs in the upper 80s/lower 90s is overdone,
which means forecast heat indices back up around 100 could be a
bit too much as well.

Tonight, no matter if you look at a little or lots of MCV
precipitation solution, both camps show precipitation being clear of
the MPX CWA by 12z Sun, so sped up west to east departure of PoPs
quite a bit, going dry in the MPX CWA after 9z.

.LONG TERM...(Sunday through Friday)
Issued at 433 am CDT Sat Jul 23 2016

The first half of the long term will be dry along with
temperatures a little above normal while a cooler and wetter
pattern is expected for the second half.

A cold front will be east and south of the FA Sunday morning with
the overnight showers and thunderstorms having exited to the east.
High pressure will then build in on Sunday and cover the FA on
Monday. The low level thermal pattern recovers nicely behind the
front with mix down suggesting highs in the lower to middle 80s on
Sunday with middle to upper 80s on Monday. Even Tuesday should
another warm day with highs in the middle to upper 80s. However,
showers and a few thunderstorms are possible on Tuesday as the
first in a series of waves move in. Model trends suggest
that the wave is not as robust as it once was and precipitation
chances are better to the north and west of our FA. The Twin
Cities may stay dry on Tuesday. If so, highs could reach 90.

Thereafter, a large upper trough will slowly get carved out from
the Northern Plains to the Great Lakes region. Short waves will be
embedded in this flow bringing several chances for showers and
thunderstorms. At this time, the two periods that look best for
precipitation are Tuesday night and Wednesday and then again
Thursday night and Friday. The best instability is Tuesday night
and Wednesday with a few strong to severe storms possible. High
temperatures for the latter half of the work week will be a little
cooler with a lower height and thermal field over us. Highs in the
upper 70s to lower 80s will be common Thursday and Friday. Lows
throughout the period will be in the lower to middle 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 118 PM CDT Sat Jul 23 2016

The complex of showers and thunderstorms arching from west central
MN across east central MN and west central WI will affect the TAF
sites for the first few hours of this afternoon. Will likely see a
flare up of storms across west central MN on the western edge of
the showers where the clearing is ensuing. So, we are not totally
out of the woods as far as thunderstorms are concerned, so have
maintained a mention at all sites for late afternoon and/or eve.
Winds will settle down to a southeast direction for this
afternoon, speeds 12-15kts gusts to around 20kts, then shift to
the southwest this eve.

KMSP...
Expect a break in the activity for at least the first couple
hours of the TAF period, but we are seeing a renewal of strong
storms back to the west. Will be monitoring these for evolution
this afternoon.

/OUTLOOK FOR KMSP/
Sun...VFR. Winds NW 10-15 kt.
Mon...VFR. Winds NW 5-10 kt.
Tue...VFR. Thunderstorms Possible. Light & Variable Wind.

&&

.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through Sunday morning for WIZ014>016.

MN...Flash Flood Watch through Sunday morning for MNZ043>045-050-052-
     053.

&&

SHORT TERM...MPG
LONG TERM...RAH
AVIATION...LS
Hazardous weather outlook, Jul 23, 12:54 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 PM CDT SAT JUL 23 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1254 PM CDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PIVOT ACROSS
CENTRAL AND EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS
AFTERNOON. IN ITS WAKE, A SECOND ROUND OF THUNDERSTORMS MAY
DEVELOP OVER WESTERN MINNESOTA IF ENOUGH CLEARING ENSUES.
THIS SECOND ROUND OF ACTIVITY WOULD POSE A RISK FOR SEVERE
WEATHER...WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT ALONG
WITH TORRENTIAL DOWNPOURS AND THE POTENTIAL FOR FLOODING.

HEAT INDICES MAY BRIEFLY REACH THE MID TO UPPER 90S THIS
AFTERNOON ACROSS WEST AND SOUTH CENTRAL MINNESOTA WHEN THE SUN
COMES OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. THE THREAT FOR
SEVERE WEATHER WITH THESE STORMS IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jul 23, 2:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HEAVY RAIN       MAPLE LAKE              45.23N 94.00W
07/23/2016  E1.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            STREET FLOODING (OVER CURBS), OVER MANY
            STREETS.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 2:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HEAVY RAIN       MAPLE LAKE              45.23N 94.00W
07/23/2016  E1.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            STREET FLOODING (OVER CURBS), OVER MANY
            STREETS.

0228 PM     HAIL             SILVER LAKE             44.90N 94.20W
07/23/2016  M0.75 INCH       MCLEOD             MN   LAW ENFORCEMENT

            .

1111 AM     TSTM WND DMG     COTTAGE GROVE           44.82N 92.93W
07/23/2016                   WASHINGTON         MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1108 AM     TSTM WND DMG     2 ESE PRESCOTT          44.74N 92.75W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.,.

1105 AM     HEAVY RAIN       1 WSW GRANITE FALLS     44.81N 95.56W
07/23/2016  M3.42 INCH       YELLOW MEDICINE    MN   CO-OP OBSERVER

            RAIN FELL IN JUST OVER TWO HOURS.

1100 AM     TSTM WND DMG     ELLSWORTH               44.74N 92.48W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1050 AM     TSTM WND DMG     1 N FARMINGTON          44.67N 93.18W
07/23/2016                   DAKOTA             MN   PUBLIC

            LARGE BRANCH SNAPPED OFF. SOCIAL MEDIA
            IMAGE.

1041 AM     TSTM WND DMG     2 S FARMINGTON          44.63N 93.18W
07/23/2016                   DAKOTA             MN   LAW ENFORCEMENT

            A FEW TREES DOWN.

1040 AM     TSTM WND DMG     ZUMBROTA                44.29N 92.67W
07/23/2016                   GOODHUE            MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN .

1040 AM     TSTM WND DMG     RED WING                44.58N 92.60W
07/23/2016                   GOODHUE            MN   LAW ENFORCEMENT

            POWER LINES DOWN.

1036 AM     TSTM WND GST     2 W BAY CITY            44.59N 92.50W
07/23/2016  M48 MPH          PIERCE             WI   AWOS

            AWOS STATION RED WING AP /RGK/.

1020 AM     TSTM WND GST     8 SSE CANNON FALLS      44.41N 92.86W
07/23/2016  M52 MPH          GOODHUE            MN   MESONET

            MESONET STATION CANNON FALLS 7 SSE /MN042/.

1020 AM     TSTM WND DMG     2 N LAKEVILLE           44.71N 93.25W
07/23/2016                   DAKOTA             MN   TRAINED SPOTTER

            LARGE TREE DOWN. .

1010 AM     TSTM WND GST     8 SSE CANNON FALLS      44.41N 92.86W
07/23/2016  M50 MPH          GOODHUE            MN   MESONET

            MESONET STATION CANNON FALLS 7 SSE /MN042/.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 2:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       ATWATER                 45.14N 94.78W
07/23/2016  M2.87 INCH       KANDIYOHI          MN   PUBLIC

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 3:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       6 SW LITCHFIELD         45.06N 94.61W
07/23/2016  M3.50 INCH       MEEKER             MN   PUBLIC

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 23, 3:17 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT SAT JUL 23 2016

MNZ068-232045-
CARVER-
317 PM CDT SAT JUL 23 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CARVER COUNTY...

AT 317 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WACONIA...OR
23 MILES SOUTH OF BUFFALO...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EDEN PRAIRIE...CHASKA...CHANHASSEN...WACONIA...VICTORIA...CARVER...
EXCELSIOR...SHOREWOOD AND LAKE WACONIA.

THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 145 AND 154.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4482 9385 4488 9384 4490 9355 4489 9352
      4488 9351 4481 9352 4477 9364
TIME...MOT...LOC 2017Z 275DEG 24KT 4485 9376

JPC
Special weather statement, Jul 23, 3:19 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT SAT JUL 23 2016

MNZ059-060-232045-
HENNEPIN-WRIGHT-
319 PM CDT SAT JUL 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL HENNEPIN
AND SOUTH CENTRAL WRIGHT COUNTIES THROUGH 345 PM CDT...

AT 319 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MONTROSE TO NEAR HOWARD LAKE.
MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MAPLE GROVE...DELANO...CORCORAN...MEDINA...ROCKFORD...INDEPENDENCE...
MONTROSE...HOWARD LAKE...GREENFIELD...WAVERLY AND LORETTO.

THIS INCLUDES U.S. HIGHWAY 12 BETWEEN MILE MARKERS 126 AND 144.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4512 9349 4497 9377 4502 9411 4514 9391
TIME...MOT...LOC 2019Z 281DEG 21KT 4509 9387 4503 9403

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:33 AM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine42 min
Jul 23, 7:57 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift33 min
Jul 23, 8:00 AM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine30 min
Jul 23, 8:33 AM CDTSpecial Weather StatementMPXChippewa, Stevens, Swift, Yellow Medicine42 min
Jul 23, 8:36 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Freeborn, Nicollet, Waseca24 min
Jul 23, 9:45 AM CDTSpecial Weather StatementMPXCarver, Dakota, Goodhue, Le Sueur, Rice, Scott and 1 more60 min
Jul 23, 10:14 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey46 min
Jul 23, 10:23 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue37 min
Jul 23, 10:42 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington33 min
Jul 23, 11:00 AM CDTSpecial Weather StatementMPXBenton, McLeod, Meeker, Sherburne, Wright60 min
Jul 23, 11:14 AM CDTSevere Thunderstorm WarningMPXWashington36 min
Jul 23, 11:22 AM CDTSpecial Weather StatementMPXBenton, Sherburne, Wright38 min
Jul 23, 1:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker34 min
Jul 23, 1:34 PM CDTTornado WarningMPXMcLeod, Meeker26 min
Jul 23, 1:46 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright44 min
Jul 23, 2:01 PM CDTSevere Thunderstorm WarningMPXMcLeod44 min
Jul 23, 2:17 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Sherburne, Wright43 min
Jul 23, 2:18 PM CDTSevere Thunderstorm WarningMPXMcLeod27 min
Jul 23, 2:49 PM CDTSevere Thunderstorm WarningMPXCarver26 min
Jul 23, 3:07 PM CDTFlash Flood WarningMPXMeeker, Sherburne, Wright3 hr
Jul 23, 3:17 PM CDTSpecial Weather StatementMPXCarver28 min
Jul 23, 3:27 PM CDTFlash Flood WarningMPXAnoka, Chisago, Hennepin, Washington, Wright3 hr
Jul 23, 3:44 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington2 hr
Jul 23, 4:28 PM CDTSpecial Weather StatementMPXBarron, Dunn, Polk, Saint Croix32 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.